Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
369 Posts
Discussion Starter · #1 ·
I went on BC pills three months ago. I have had normal periods since except a small devasion on what day I start now. Strange this is, all of a sudden I am spotting blood. I went to the GYN last week cause I thougt I had an infection. She took a culture but I never heard anything back. I will call tomorrow. She didn't seem concerned. I don't know if that is normal or not.
 

·
Registered
Joined
·
1,994 Posts
I sometimes spot; and I think esp when you are new to the pill it can happen too.
 

·
Registered
Joined
·
1,994 Posts
Dang...hit the wrong key. I'd ask her for sure though; ask her if the pills are strong enough for you. Sometimes spotting can mean you need a higher dosage.
 

·
Registered
Joined
·
170 Posts
Hi Poopster. I wouldn't worry about the spotting and the day you are due moving around. I went off the pill nearly two years ago, and I discovered spotting and my period always came a day or two earlier than expected.I usually spot about 2 or 3 days before my period is due, and the spotting is very very minimal. Please don't stress, as this is quite normal.I actually started bleeding quite heavily about 1 year ago, and my stupid doctor said that it was nothing to worry about. I was beginning to wonder why I wasn't pregnant yet, and why the bleeding was so heavy.I spoke to my Mum about it, and she told me to switch doctors. So I did, and he put me straight in for tests. It turns out that I have 3 fibroids in my uteris. So of course, since there is more surface area, I bleed heavier. I will be seeing a gyn. next week, and see what options I have to remove them. The largest one is 3.5cm in diameter, but they are not cancerous. Phew!
Anyway my dear, please don't stress, but if you really want to make sure everything is ok, pester your gyn.Good luck!Bye for now
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top